# SDR DALA2025072105470

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,394 hours, 29,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074950) DENT ON FRAME STA 500B AND BTW S25L TO S26L AT FWD CARGO COMP. DENT ON FRAME STA 500B AND BTW S25L TO S26L AT FWD CARGO COMP WAS REPAIRED PER B737-800 SRM 53-30-07-2R PROCEDURE 1.
